# SDR 20000619SH024

- Difficulty date: March 2, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 586914
- Part serial: 9537
- Condition: Failed
- Location: E/E Bay
- Part time: 59 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN OPENING IN THE K-3 RELAY WHEN THE AUXILIARY AIR CONDITIONER SYSTEM IS BEING ACTIVATED WHICH DOES NOT ALLOW THE CONDENSER BLOWER MOTOR TO ACTIVATE, CAUSING A HIGH PRESSURE FAULT, SHUTTING DOWN THE AIRFRAME AIR CONDITIONING SYSTEM.  (X)
